# SDR NOCA004

- Difficulty date: January 18, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 07482CN182OM33P1
- Part serial: LMDD8063
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT HAD EXCESSIVE AIRFRAME VIBRATION, NO EICAS MSG.  REDUCED THRUST, VIBRATION WENT AWAY.  RETURNED TO BAH.  NO DOOR LIGHT INDICATIONS, ENGINE LIMITS AND ENGINE INDICATIONS WAS NORMAL.  AN EXTERIOR INSPECTION WAS ACCOMPLISHED PER M/M 05-51-38 TASK 201 TO INCLUDE THE FUSELAGE ALL WING SURFACES AND WING TIPS, VERTICAL FIN AND RUDDER WITH THE FLAPS EXTENDED AND AGAIN WITH THE FLAPS RETRACTED NO FAULTS WERE FOUND.  INSPECTED ENGINE PANELS AND DOORS ALL NORMAL.  CARGO BINS ALSO INSPECTED ALL FOUND TO BE NORMAL.  ACCOMPLISHED ENGINE HIGH POWER RUN (VIBRATION SURVEY TEST 6) PER M/M 71-00-00-735-320-H00, ALL PARAMETERS WERE NORMAL WITH ENG NR 1 VIB .9 AND ENG NR 2 VIB 1.2 THE HIGHEST READING AT HIGH POWER. LOG BOOK ITEM CLEARED, A/C DEPARTED BAH WITHOUT ANY ISSUES.  BOEING HAS DECODED THE DFDR DATA PROVIDED FOR BOTH THE BAHRAIN ATB ON 18-JAN-08 AND THE FLIGHT FROM NGU TO JFK ON 19-JAN-08.  OUR REVIEW OF THE DATA SUPPORTS THE REF /F/ RECOMMENDATION TO REPLACE THE RIGHT ENGINE HMU AND EEC.REPLACED HMU P/N 442274, S/N BECK3868 PER MM 73-21-14 & AND RHT ENGINE FUEL PUMP AS PRECAUTIONARY REF E58  9326550,EEC PER 73-21-15.
